# SDR ASAA2016032016030

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 30,464 hours, 9,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 820037709
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN AT R1 DOOR HAS BROKEN LENS.  ACFT GROUNDED. R & R LENS AND PERFORMED TEST OF LIGHT ASSY IAW AMM 33-51-01-960-801.  OPS NORMAL.
